Solutions of Ginzburg-Landau equations and critical points of the renormalized energy
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 5, p. 599-622
@article{AIHPC_1995__12_5_599_0,
     author = {Hua Lin, Fang},
     title = {Solutions of Ginzburg-Landau equations and critical points of the renormalized energy},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {5},
     year = {1995},
     pages = {599-622},
     zbl = {0845.35052},
     mrnumber = {1353261},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_5_599_0}
}
Hua Lin, Fang. Solutions of Ginzburg-Landau equations and critical points of the renormalized energy. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 5, pp. 599-622. http://www.numdam.org/item/AIHPC_1995__12_5_599_0/

[BBH] F. Bethuel, H. Brezis and F. Helein, Ginzburg-Landau vertices, Birkhaüser, Boston, 1994. | MR 1269538 | Zbl 0802.35142

[BBH2] F. Bethuel, H. Brezis and F. Helein, Asymptotics for the minimization of a Ginzburg-Landau functional, Cal. variations and P.D.E., Vol. 1#2, 1993, pp. 123-148. | MR 1261720 | Zbl 0834.35014

[BMR] H. Brezis, F. Merle and T. Riviere, Quantization effects, for -Δu = u(1-(u)2) in R2, preprint. | Zbl 0809.35019

[CL] Y.M. Chen and F.H. Lin, Evaluation of harmonic maps with the Dirichlet boundary condition, Comm. in Analysis and Geometry, Vol. 1#3, 1993, pp. 327-346. | MR 1266472 | Zbl 0845.35049

[CS] Y.M. Chen and M. Struwe, Existence and partial regularity for heat flow for harmonic maps, Math. Z, Vol. 201, 1989, pp. 83-103. | MR 990191 | Zbl 0652.58024

[HL] R. Hardt and F.H. Lin, Singularities for p-energy minimizing unit vector fields on planar domains, to appear in Cal. variation and P. D. E. | Zbl 0828.58008

[E] E. Weinan, Dynamics of vortices in Ginzburg-Landau theories with applications to superconductivity, preprint. | MR 1297726 | Zbl 0814.34039

[LSU] O.A. Ladyzenskaya, N.A. Solonnikov and N.N. Uralseva, Linear and quasilinear equations of parabolic type, Translations of AMS, Mon. #23 (196X). | Zbl 0164.12302

[N] J. Neu, Vortex dynamics of complex scalar fields, Physics D., Vol. 43, 1990, pp. 384-406. | Zbl 0711.35024

[PR] L. Pismen and J. Rubinstein, Dynamics of defects, in nematics, mathematical and physical aspects, J. M. Coron et al. eds, Kluwer Pubs., 1991. | MR 1178081

[R] P. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, Conf. Board of the Math. Sci., by AMS #65. | MR 845785 | Zbl 0609.58002

[RS] J. Rubinstein and P. Sternberg, On the Slow Motion of Vortices in the Ginzburg-Landau heat flow, preprint. | MR 1356453

[S] L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Annals of Math., Vol. 118, 1983, pp. 527- 571. | MR 727703 | Zbl 0549.35071

[St] M. Struwe, On the asymptotic behavior of minimizers of the Ginsburg-Landau model in 2 dimensions, J. Diff. Int. Eqs., Vol. 7, 1994. | MR 1269674 | Zbl 0809.35031

[St2] M. Struwe, On the evolution of harmonic maps of Riemannian surfaces, Comment. Math. Helv., Vol. 60, 1985, pp. 558-581. | MR 826871 | Zbl 0595.58013